Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having hypertension, hypothyroidism, enlarged mediaestinal lymphnodes, arthritis. Symptoms aggravate after curd, yeast consumption. Remedy?

I have confirmed hyper-tension (85-130, losartanH-50mg), hypothyroidism (Thyronorm 75 ugm) and Enlarged mediaestinal lymph nodes (PFT and ABS OK ,No steroid taken so far). For last two years I am suffering from different types of arthritis like OA, RA and Poly Arthralgia . Main symptoms are knee pain both legs, stiffness and inflammation (warm feeling and little swelling) in fingers of both hands specially in the morning hours 2-3 hrs. warm feeling and little swelling in other parts of body, throat irritation , normal motion two to three times in the morning only, sign of psoriasis over elbows,knee and finger joints. All the tests like ESR, CRP, RA Factor, Anti-CCP and HLA B27 are negative but medicines i.e. SAAZ, HCQS 200, FOLITRAX 7.5 are responding very well but at the same time all the above symptoms aggravate on taking curd and yeast products. if i stop intake of curd, yeast and sugar products, all the symptoms drastically reduce. what is my problem and what is the best remedy for my problems?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Arthritis is not worsened by curd/yeast or sugar products . However, some individuals do notice that certain food stuffs aggravatestheir arthritis . In that case, it makes sense to avoid these food items. A few food items do trigger arthritis.
1) Citrus fruits
2) Alcohol
4) Red meat
5) Spices
Food rich in omega-3 fatty acids can help reduce inflammation.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor